# SDR UIEA2017040400510

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding Jumper
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DC FUEL PUMP MOTOR HOUSING AND REAR SPAR BONDING RESISTANCE CHECK FOUND OUT OF LIMITS.  THE APU DC PUMP BONDING JUMPER WAS REMOVED, CLEANED, AND INSTALLED IAW AMM 20-11-00, REV 120, AND BONDING RESISTANCE CHECKED IAW AMM 28-25-01, REV 120.  FOUND SATISFACTORY.
